T. Hanoymak And C. Kayak, "Another Approach to Factoring by Continued Fractions," Turkish Journal of Mathematics and Computer Science , vol.17, no.1, pp.33-46, 2025
Hanoymak, T. And Kayak, C. 2025. Another Approach to Factoring by Continued Fractions. Turkish Journal of Mathematics and Computer Science , vol.17, no.1 , 33-46.
Hanoymak, T., & Kayak, C., (2025). Another Approach to Factoring by Continued Fractions. Turkish Journal of Mathematics and Computer Science , vol.17, no.1, 33-46.
Hanoymak, Turgut, And Cihan Kayak. "Another Approach to Factoring by Continued Fractions," Turkish Journal of Mathematics and Computer Science , vol.17, no.1, 33-46, 2025
Hanoymak, Turgut And Kayak, Cihan. "Another Approach to Factoring by Continued Fractions." Turkish Journal of Mathematics and Computer Science , vol.17, no.1, pp.33-46, 2025
Hanoymak, T. And Kayak, C. (2025) . "Another Approach to Factoring by Continued Fractions." Turkish Journal of Mathematics and Computer Science , vol.17, no.1, pp.33-46.
@article{article, author={Turgut Hanoymak And author={Cihan Kayak}, title={Another Approach to Factoring by Continued Fractions}, journal={Turkish Journal of Mathematics and Computer Science}, year=2025, pages={33-46} }